MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number ES-04301
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that"on (b)(6) 2025, during the operation, the swg can't inserted into ars, after adjust the swg can't inserted into." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one lidstock and guide wire assembly for analysis.Neither the arrow raulerson syringe (ars) nor the introducer needle were returned for analysis.No obvious signs of use were observed.Visual analysis revealed a kink towards the distal end of guidewire and offset coils at the distal end of the guide wire.Visual analysis could not be performed on the ars or the introducer needle as they were not returned.The kink measured 365mm from the proximal end.The guide wire measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.790mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.The guide wire was inserted through a lab inventory ars/introducer needle subassembly.The guide wire passed with no resistance.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".Functional analysis could not be performed on the ars or the introducer needle involved with this complaint as they were not returned.A manual tug test confirmed that the distal and proximal weld were secure and intact.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the ifu also states, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a kinked guidewire was confirmed through investigation of the returned sample.Visual analysis of the guidewire revealed that it was kinked.Despite this, the guidewire passed all relevant dimensional requirements.Functional testing with a lab inventory ars/18ga introducer needle confirmed resistance at the kinked section of the guide wire; however, all functional sections were able to pass with no issue.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, the failure appears consistent with damage due to undue force applied during insertion; however, without the ars and insertion needle returned for analysis, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports.
 
Event or Problem Description
It was reported that" on (b)(6) 2025, during the operation, the swg can't inserted into ars, after adjust the swg can't inserted into." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23278363
Report Number3006425876-2025-00992
Device Sequence Number15643871
Product Code DQY
UDI-Device Identifier10801902122756
UDI-Public(01)10801902122756(11)241115(17)291031(10)71F24L0201(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberES-04301
Device Lot Number71F24L0201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown